Skip to main content

Moduli Spaces, Manifolds and Arithmetic

Searching for OpenAIRE data...

Publications

Homological stability for moduli spaces of high dimensional manifolds. II

Author(s): Soren Galatius, Oscar Randal-Williams
Published in: Annals of Mathematics, Issue 186/1, 2017, Page(s) 127-204, ISSN 0003-486X
DOI: 10.4007/annals.2017.186.1.4

Homological stability for moduli spaces of high dimensional manifolds. I

Author(s): Søren Galatius, Oscar Randal-Williams
Published in: Journal of the American Mathematical Society, Issue 31/1, 2018, Page(s) 215-264, ISSN 0894-0347
DOI: 10.1090/jams/884

Derived Galois deformation rings

Author(s): S. Galatius, A. Venkatesh
Published in: Advances in Mathematics, 2017, ISSN 0001-8708
DOI: 10.1016/j.aim.2017.08.016

On characteristic classes of exotic manifold bundles

Author(s): Manuel Krannich
Published in: Mathematische Annalen, 2019, ISSN 0025-5831
DOI: 10.1007/s00208-019-01847-y

Goodwillie approximations to higher categories

Author(s): Gijs Heuts
Published in: Memoirs of the AMS, 2020, Page(s) accepted for publication, ISSN 0065-9266

E 2 $E_{2}$ -cells and mapping class groups

Author(s): Søren Galatius, Alexander Kupers, Oscar Randal-Williams
Published in: Publications mathématiques de l'IHÉS, 2019, ISSN 0073-8301
DOI: 10.1007/s10240-019-00107-8

Some finiteness results for groups of automorphisms of manifolds

Author(s): Alexander Kupers
Published in: Geometry and Topology, 2019, Page(s) to appear, ISSN 1465-3060

Homological stability of topological moduli spaces

Author(s): Manuel Krannich
Published in: Geometry & Topology, Issue 23/5, 2019, Page(s) 2397-2474, ISSN 1465-3060
DOI: 10.2140/gt.2019.23.2397

Cellular E_k algebras

Author(s): Søren Galatius, Alexander Kupers, Oscar Randal-Williams
Published in: preprint, 2020

On the cohomology of Torelli groups

Author(s): Alexander Kupers, Oscar Randal-Williams
Published in: preprint, 2020

Moduli spaces of manifolds: a user’s guide

Author(s): Soren Galatius, Oscar Randal-Williams
Published in: Handbook of Homotopy Theory, 2019